Global regularity results for the 2D Boussinesq equations with partial dissipation Article

Adhikari, Dhanapati, Cao, Chongsheng, Shang, Haifeng et al. (2016). Global regularity results for the 2D Boussinesq equations with partial dissipation . JOURNAL OF DIFFERENTIAL EQUATIONS, 260(2), 1893-1917. 10.1016/j.jde.2015.09.049

Open Access ESI Most Cited Paper International Collaboration

cited authors

  • Adhikari, Dhanapati; Cao, Chongsheng; Shang, Haifeng; Wu, Jiahong; Xu, Xiaojing; Ye, Zhuan

sustainable development goals

authors

publication date

  • January 15, 2016

published in

keywords

  • BLOW-UP
  • Boussinesq equations
  • CONVECTION
  • CRITERION
  • FRACTIONAL DISSIPATION
  • Global regularity
  • INCOMPRESSIBLE FLUID-MECHANICS
  • Mathematics
  • PRINCIPLE
  • Partial dissipation
  • Physical Sciences
  • SMOOTH SOLUTIONS
  • SYSTEM
  • Science & Technology
  • VISCOSITY
  • WELL-POSEDNESS

Digital Object Identifier (DOI)

publisher

  • ACADEMIC PRESS INC ELSEVIER SCIENCE

start page

  • 1893

end page

  • 1917

volume

  • 260

issue

  • 2